# SDR QXEA200600080

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 10,421 hours, 10,687 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 0005
- Condition: Failed
- Location: Boot Air
- Part time: 2,004 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2422: DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED.  SELECTED BOOT AIR SWITCH TO ISO PER CHECKLIST.  DE-ICE PRESSURE READS 18 +/-3 PSI ON BOTH SIDES.  THE ONLY BOOT INDICATOR THAT FAILS TO ILLUMINATE IS THE INBOARD TAIL BOOT ON THE NR 2 HORIZONTAL STAB.  MAINTENANCE REMOVED AND REPLACED THE 35 DUAL DISTRIBUTOR VALVE IAW TASK 30-11-16-000-801 AND 30-11-16-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
